MathSciNet Relay Station
MathSciNet bibliographic data
MR1401737 (97i:20060) 20H10 (20E06)
Dunwoody, M. J.; Sageev, M. Splittings of certain Fuchsian groups. Proc. Amer. Math. Soc. 125 (1997), no. 7, 1953–1954.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement